# SDR AALA202401047468

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 48,585 hours, 19,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664513
- Part serial: M23020
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 7,252 hours, 3,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SLIDE/RAFT HITTING FUSELAGE WHEN DOOR IS OPENED. SLIDE/RAFT REPLACED.
